Preprint
Spectral Gårding Elliptic Equations
arXiv
arXiv
10/11/2026
DOI: 10.48550/arxiv.2610.15434
Abstract
We study spectral Gårding elliptic equations on compact Kähler manifolds. Smooth solvability is equivalent to the existence of a smooth representative in the admissible domain. The concavity theorem for ideal Gårding polynomials gives a fixed concave formulation to which Székelyhidi's second-order argument applies in every degree2≤ d≤ n , extending Lin's top-degree solvability theorem. Combined with the numerical criteria of Fu–Li–Zhang–Zhang and Chen–Nie–Xu, this yields a Nakai–Moishezon type criterion for solvability on compact Kähler manifolds. A solution converts the local ideal Gårding structure into a global Lorentzian structure. Its mixed derivatives give a strict nonlinear Hodge–Riemann hierarchy from the degree of the equation down to degree two, and the homogenization of the intersection polynomial is Lorentzian in nef class directions. Numerical criteria then produce explicit Hodge–Riemann classes, Lefschetz isomorphisms in bidegree(1,1) , and weighted Hodge-index inequalities.
Details
- Title: Subtitle
- Spectral Gårding Elliptic Equations
- Creators
- Hao FangBiao Ma
- Resource Type
- Preprint
- Publication Details
- arXiv
- DOI
- 10.48550/arxiv.2610.15434
- ISSN
- 2331-8422
- Publisher
- arXiv
- Language
- English
- Date posted
- 10/11/2026
- Academic Unit
- Mathematics
- Record Identifier
- 9985245579002771
Metrics
1 Record Views